# SDR K11A2023071000218

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N403CK
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 59,211 hours, 35,847 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DOOR FAULTY INDICATION. CREW WAS ALERTED TO HIGH SOUND AIR FLOW AND A PRONOUNCED SOUND OF THE ENGINES.
